On the extension of functions, being integrable with a weight on $$$[-1;1]$$$ and satisfying condition of Lipschitz type

S.V. Goncharov (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0002-8071-8746


We show the method to expand functions being integrable with a weight on the interval, and satisfying condition of integral Lipschitz type, on the whole line.


integral metric; Lipschitz condition; weight function


Dzyadyk V.K. "On the extension of functions satisfying Lipschitz condition in $$$L_p$$$ metric", Matem. sbornik, 1956; 40(82/2): pp. 239-242. (in Russian)

DOI: https://dx.doi.org/10.15421/241310



  • There are currently no refbacks.

Copyright (c) 2013 S.V. Goncharov

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991